# SDR RAIA201110010001

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,511 hours, 27,925 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEE SDR REPORT RAIA201109300002.  AIRCRAFT WAS DEFERRED FOR BAGGAGE COMPARTMENT SMOKE MESSAGE ON THE EICAS IN PIT.  AIRCRAFT WAS FERRIED TO STL.  MAINTENANCE RANG OUT WIRES FROM PIN NR 5 ON BOTH SMOKE DETECTORS TO PIN A28 ON THE DAU.  PIN RING OUT WAS GOOD.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR, BOTH BAGGAGE COMPARTMENT FIRE BOTTLES & BAGGAGE COMPARTMENT SMOKE TEST RELAY K0129.  OPS CHECK OF CARGO SMOKE DETECTION SYSTEM WAS GOOD.  AIRCRAFT FLEW A CHECK FLIGHT AND THE CHECK FLIGHT WAS GOOD.
